# SDR IXXA130909ILN065S

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD BEAM INSIDE OF THE NR 1 PYLON HYD BAY DOOR IS CRACKED AT FWD END.  R & R BEAM IAW SRM 51-40-02.
